Jump to content

Advertisement
  • No one should be alone in this. We can help.
If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.                                                                            If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.

Advertisement
Advertisement
Advertisement
Photo

Nausea And Diarrhea On Citalopram


  • Please log in to reply
1 reply to this topic

#1 magicnumber8

magicnumber8

    Just Registered

    ID: 62727

  • Just Registered
  • 1 posts

Posted 15 June 2011 - 04:36 AM

Hi there, this is my first post.

I've been taking citalopram for 5 weeks. I had a few side effects at first - tiredness, etc. but nothing much. These side effects faded after about 2 weeks, and then everything has been fine since. However, since starting this month's tablets, I've been getting really bad spells of nausea and sudden diarrhea. I can't think of anything else that would have caused it - but has anyone else experienced this suddenly starting this many weeks into the drug?

Thanks

#2 Spiritual_Wanderer

Spiritual_Wanderer

    Community Assistant

    ID: 57536

  • DF Support
  • 5,036 posts
  • Gender:Female
  • Location:Utah

Posted 15 June 2011 - 11:12 AM

I'm on Lexapro for 3 months and I occasionally still get nausea. Do you take it with food or on an empty stomach? Might want to investigate that aspect of it and adjust how/when you take it?
Many Blessings,
SW
goldenvelope1jr.gif



Not all those who wander are lost. - J.R.R. Tolkien
Don't let the muggles get you down. ― J.K. Rowling




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users